Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 4, 2016, 3:36 PM CST. It took effect at Jan 5, 2016, 6:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2016, 3:36 PM CST (21:36 UTC)
- In effect from
- Jan 5, 2016, 6:00 AM CST
- Expired
- Jan 6, 2016, 9:25 AM CST
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
978 WHUS73 KMKX 042136 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST MON JAN 4 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES TUESDAY INTO EARLY WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THIS WILL ALLOW FOR GUSTY SOUTH TO SOUTHWEST WINDS TO DEVELOP. WAVES WILL BUILD DURING THIS TIME...LINGERING INTO EARLY WEDNESDAY MORNING BEFORE SUBSIDING. LMZ645-646-050545- /O.CAN.KMKX.SC.Y.0003.000000T0000Z-160105T0000Z/ /O.NEW.KMKX.SC.Y.0004.160105T1200Z-160106T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TUESDAY INTO TUESDAY NIGHT...BEFORE SUBSIDING BY MID MORNING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-050545- /O.NEW.KMKX.SC.Y.0004.160105T1200Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 336 PM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TUESDAY INTO TUESDAY NIGHT...BEFORE SUBSIDING BY MID MORNING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
7 follow-up statements
196 WHUS73 KMKX 050325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST MON JAN 4 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES TUESDAY INTO EARLY WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THIS WILL ALLOW FOR GUSTY SOUTH TO SOUTHWEST WINDS TO DEVELOP. WAVES WILL BUILD DURING THIS TIME...LINGERING INTO EARLY WEDNESDAY MORNING BEFORE SUBSIDING. LMZ643>646-051130- /O.CON.KMKX.SC.Y.0004.160105T1200Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET LATER TUESDAY INTO TUESDAY NIGHT ESPECIALLY NORTH OF PORT WASHINGTON...BEFORE SUBSIDING BY MID MORNING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
409 WHUS73 KMKX 050919 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CST TUE JAN 5 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING THIS MORNING... .A TIGHTENING PRESSURE GRADIENT AHEAD OF A LOW PRESSURE TROUGH IN THE PLAINS WILL CONTRIBUTE TO GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING THIS MORNING...AND PERSISTING INTO WEDNESDAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATER OF LAKE MICHIGAN. LMZ643>646-051730- /O.CON.KMKX.SC.Y.0004.160105T1200Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 AM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS TOWARD THE OPEN WATER. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...HIGHEST TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
251 WHUS73 KMKX 051452 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 852 AM CST TUE JAN 5 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING THIS MORNING... .A TIGHTENING PRESSURE GRADIENT AHEAD OF A LOW PRESSURE TROUGH IN THE PLAINS WILL CONTRIBUTE TO GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING THIS MORNING...AND PERSISTING INTO WEDNESDAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATER OF LAKE MICHIGAN. LMZ643>646-052300- /O.CON.KMKX.SC.Y.0004.000000T0000Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 852 AM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS TOWARD THE OPEN WATER. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...HIGHEST TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
298 WHUS73 KMKX 052148 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CST TUE JAN 5 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH TONIGHT... .A TIGHT PRESSURE GRADIENT AHEAD OF A LOW PRESSURE TROUGH IN THE PLAINS WILL CONTRIBUTE TO GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-060600- /O.CON.KMKX.SC.Y.0004.000000T0000Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET...HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
819 WHUS73 KMKX 060307 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CST TUE JAN 5 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT INTO WEDNESDAY MORNING... .A TIGHT PRESSURE GRADIENT AHEAD OF A LOW PRESSURE TROUGH IN THE PLAINS WILL CONTRIBUTE TO GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT INTO WEDNESDAY MORNING. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET...WITH THE HIGHEST WAVES TOWARD PORT WASHINGTON AND SHEBOYGAN. LMZ643>646-061115- /O.CON.KMKX.SC.Y.0004.000000T0000Z-160106T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WINDS: SOUTH TO SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...HIGHEST TOWARD PORT WASHINGTON AND SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
666 WHUS73 KMKX 060929 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CST WED JAN 6 2016 ...GUSTY SOUTH TO SOUTHWEST WINDS CONTINUE THIS MORNING... .A LINGERING PRESSURE GRADIENT WILL CONTRIBUTE TO GUSTY SOUTH TO SOUTHWEST WINDS CONTINUING THIS MORNING. THE STRONGEST WIND GUSTS WILL BE TOWARD THE OPEN WATERS. THE WIND GUSTS WILL DIMINISH LATER TODAY AS THE PRESSURE GRADIENT FURTHER RELAXES. LMZ643>646-061730- /O.EXT.KMKX.SC.Y.0004.000000T0000Z-160106T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 329 AM CST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING. * WAVES: 2 TO 5 FEET...HIGHEST TOWARD PORT WASHINGTON AND SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
394 WHUS73 KMKX 061525 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 AM CST WED JAN 6 2016 ...SOUTHWEST WINDS HAVE LOWERED... .SOUTHWEST WINDS HAVE LOWERED BELOW SMALL CRAFT ADVISORY LEVELS AND WILL REMAIN BELOW CRITERIA AS THEY SHIFT TO THE SOUTH THIS AFTERNOON. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ643>646-061630- /O.CAN.KMKX.SC.Y.0004.000000T0000Z-160106T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 AM CST WED JAN 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL REMAIN BELOW SMALL CRAFT LEVELS THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 3:21 PM CST, 15 minutes earlier.
Area forecast discussion, Jan 4, 3:21 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CST MON JAN 4 2016
.SHORT TERM...
.TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM.
AREA OF VERY LIGHT LAKE EFFECT SNOW SHOWERS AND FLURRIES CONTINUE TO
MOVE SOUTHWESTWARD ACROSS THE FAR EASTERN COUNTIES. AS DELTA T
VALUES CONTINUE TO BECOME LESS FAVORABLE TOWARD EARLY
EVENING...THINK THAT THIS ACTIVITY WILL GRADUALLY WIND
DOWN. NOT EXPECTING ANY ADDITIONAL ACCUMULATIONS.
LAKE EFFECT CLOUDS SHOULD CONTINUE TO AFFECT THE EASTERN PORTIONS OF
THE AREA THIS EVENING...BEFORE LOW LEVEL WINDS WEAKEN AND SHIFT TO
THE SOUTH TO SOUTHWEST LATER TONIGHT. THESE CLOUDS SHOULD THEN
DISSIPATE OR PUSH BACK TO THE NORTHEAST LATER TONIGHT.
THERE IS UNCERTAINTY WITH HOW THE LOW STRATUS DECK OVER SOUTHERN
MINNESOTA INTO CENTRAL AND WESTERN IOWA WILL MOVE TONIGHT INTO
TUESDAY. 950 MB RAP HAS A DECENT HANDLE ON THIS CURRENT AREA...AND
SHIFTS IT SLOWLY NORTHEASTWARD TONIGHT INTO TUESDAY. IT DOES BRUSH
OUR FAR WESTERN COUNTIES TUESDAY MORNING. NOT SURE IF THIS DECK WILL
PUSH THAT FAR EAST...BUT WILL RAISE SKY COVER IN THE FAR WEST LATER
TONIGHT AND SPREAD IT EASTWARD INTO TUESDAY TO ACCOUNT FOR THIS
POSSIBILITY.
AS THE HIGH PUSHES EASTWARD TONIGHT INTO TUESDAY...WINDS WILL
GRADUALLY PICK UP OUT OF THE SOUTH TO SOUTHWEST...BECOMING GUSTY ON
TUESDAY. TEMPERATURES WILL DEPEND ON HOW MUCH CLOUD COVER REMAINS
OVER THE AREA...SO SOME UNCERTAINTY HERE AS WELL. FOR NOW...WENT
WITH MID TO UPPER TEENS TONIGHT...AND UPPER 20S TO AROUND 30 ON
TUESDAY.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH
THE UPPER FLOW BECOMES MORE SOUTHWEST WITH A VERY WEAK SHORTWAVE
APPROACHING SOUTHERN WISCONSIN WEDNESDAY THAT WEAKENS MORE AS IT
MOVES INTO THE AREA WEDNESDAY AFTERNOON. WEAK 700 MB UPWARD
MOTION CONTINUES. 700 MB RH SATURATES OVER SOUTH CENTRAL WISCONSIN
LATER IN THE AFTERNOON WITH FORECAST SOUNDINGS SHOWING THE
SATURATION ABOVE TO NEAR 300 MB. MOST OF THE MODELS ARE DRY WITH
AROUND A HUNDREDTH OF AN INCH OF PRECIPITATION JUST NORTHWEST OF
THE FORECAST AREA THROUGH THE AFTERNOON.
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE HIGH
A WEAK SOUTHWEST UPPER FLOW PERSISTS BEHIND THE EXITING VERY WEAK
SHORTWAVE WHILE THE MAIN SHORTWAVE TROUGH MOVES INTO THE CENTRAL
PLAINS WITH THE WEAK RIDGE AHEAD OF THE TROUGH MOVING INTO
SOUTHWEST WISCONSIN LATE.
THE SOUTH LOW LEVEL FLOW MOISTENS AND SATURATES THE LOWER LEVELS
AND LIGHT PRECIPITATION AFFECTS SOUTHERN WISCONSIN. THE GFS
FORECAST SOUNDINGS INDICATE MAINLY SNOW INITIALLY...ESPECIALLY
NORTH AREAS WITH SOME FREEZING RAIN POTENTIAL BECOMING MAINLY
LIGHT RAIN LATER THURSDAY.
.LONG TERM...
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
THE SHORTWAVE PUSHES INTO THE MID MISSISSIPPI VALLEY FRIDAY
MORNING WHICH IS A LITTLE FASTER AND WEAKER ON THE 00Z ECMWF.
LOW PRESSURE EXITS THE KANSAS/OKLAHOMA REGION FRIDAY MORNING WITH
A RATHER WEAK BROAD LOW ACROSS NORTHERN ILLINOIS TO SOUTHERN
WISCONSIN BY FRIDAY EVENING.
ON THE GFS THE PRECIPITATION TRENDS TOWARD MAINLY RAIN.
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS MEDIUM.
THE SHORTWAVE REACHES THE GREAT LAKES REGION FRIDAY NIGHT WITH A
SECOND SHORTWAVE SATURDAY ON THE ECMWF.
SURFACE LOW PRESSURE REACHES THE UPPER GREAT LAKES SATURDAY...WITH
THE 00Z ECMWF TRACK A LITTLE MORE WEST NEAR EASTERN LAKE SUPERIOR.
ON THE GFS THE PRECIPITATION TRENDS TURNS BACK TO MAINLY LIGHT SNOW
BY SATURDAY AS THE MID AND LOWER LEVELS COOL.
.SUNDAY AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.
A COLD MID/UPPER TROUGH DROPS DOWN FROM THE NORTHWEST SUNDAY AND
IS OVER THE UPPER MISSISSIPPI VALLEY AND WESTERN GREAT LAKES
MONDAY.
WHILE THE MODELS ARE MAINLY DRY...SOME VERY LIGHT SNOW OR FLURRIES
MAY OCCUR IN THE COLD NORTHWEST LOW LEVEL FLOW WITH A STRONG
RIDGE OF HIGH PRESSURE OVER THE NORTHERN PLAINS.
&&
.AVIATION/00Z TAFS/...
VERY LIGHT LAKE EFFECT SNOW SHOWERS AND FLURRIES SHOULD AFFECT
MILWAUKEE AND KENOSHA AT TIMES UNTIL AROUND 00Z TUESDAY. NO
ADDITIONAL ACCUMULATIONS ARE EXPECTED. CEILINGS MAY ALTERNATE
BETWEEN 2500 AND 3500 FEET ABOVE GROUND LEVEL. THESE CEILINGS
SHOULD LINGER INTO THE LATE EVENING AT THE EASTERN SITES...BEFORE
MOVING OFF TO THE NORTHEAST OR DISSIPATING.
OTHERWISE...HIGH PRESSURE OVER THE REGION WILL SLIDE TO THE EAST
TONIGHT AND TUESDAY. MOSTLY CLEAR SKIES ARE EXPECTED AT MADISON
INTO THIS EVENING. THERE IS UNCERTAINTY ON HOW FAR EAST THE LOW
STRATUS DECK OVER IOWA INTO SOUTHERN MINNESOTA WILL REACH LATER
TONIGHT INTO TUESDAY. KEPT THESE LOW CLOUDS OUT OF TAFS FOR NOW DUE
TO THE UNCERTAINTY.
NORTHEAST WINDS SHOULD GRADUALLY WEAKEN AND BECOME LIGHT
TONIGHT...BEFORE BECOMING GUSTY OUT OF THE SOUTH TO SOUTHWEST ON
TUESDAY.
&&
.MARINE...
CANCELLED THE CURRENT SMALL CRAFT ADVISORY ACROSS THE
NEARSHORE WATERS OF LAKE MICHIGAN...AS WINDS AND WAVES HAVE
FALLEN BELOW CRITERIA.
ISSUED ANOTHER SMALL CRAFT ADVISORY FROM 12Z TUESDAY UNTIL 15Z
WEDNESDAY...AS GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE
EXPECTED WITH A TIGHT PRESSURE GRADIENT DEVELOPING. ANY HIGH WAVES
WOULD BE TOWARD OR OVER THE OPEN WATERS DURING THIS TIME.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 9 AM CST WEDNESDAY FOR
LMZ643>646.
&&
TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...HENTZHazardous weather outlook, Jan 4, 3:19 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CST MON JAN 4 2016 WIZ046-047-051-052-056>060-062>072-052130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 319 PM CST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A WINTRY MIX OF PRECIPITATION MAY AFFECT SOUTHERN WISCONSIN NEXT THURSDAY THROUGH SATURDAY. LOW PRESSURE SHOULD INITIALLY ORGANIZE IN THE CENTRAL PLAINS...AND THEN MOVE TOWARD THE WESTERN GREAT LAKES LATE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-052130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY IS IN EFFECT TUESDAY INTO WEDNESDAY MORNING DUE TO INCREASING SOUTH WINDS AND WAVES. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 9:06 PM CST | Small Craft Advisory | MKX | 19 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.